# SDR SWAA2016102709144

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 14,782 hours, 6,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT COVER MISSING BETWEEN ROW 9 TO ROW 10.  INSTALLED COVER IAW AMM.
